# SDR 2023F00089

- Difficulty date: March 20, 2023
- Submitted: March 28, 2023
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30645
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT VIBRATION ENGINE 1 REACHED 4.5 UNITS. HIGH VIBRATION CHECKLIST WAS PERFORMED. CORRECTIVE ACTION: HAS BEEN PERFORMED FIM 71-05 TASK 808 AND PERFORMED TEST 7, VIBRATION SURVEY IAW AMM TASK 71-00-00-700-814-F00 NO DISCREPANCIES FOUND.
